Zu den Grundformeln der analytischen Geometrie

O. Stolz

Mathematische Annalen (1893)

  • Volume: 43, page 591-592
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Stolz, O.. "Zu den Grundformeln der analytischen Geometrie." Mathematische Annalen 43 (1893): 591-592. <http://eudml.org/doc/157693>.

author = {Stolz, O.},
journal = {Mathematische Annalen},
pages = {591-592},
title = {Zu den Grundformeln der analytischen Geometrie},
url = {http://eudml.org/doc/157693},
volume = {43},
year = {1893},

AU - Stolz, O.
TI - Zu den Grundformeln der analytischen Geometrie
JO - Mathematische Annalen
PY - 1893
VL - 43
SP - 591
EP - 592
UR - http://eudml.org/doc/157693
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.